# SDR 2024FA0000667

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: General aviation
- Aircraft: CNROL
- Make and model: Boeing 737
- Aircraft serial: 896272
- Aircraft time: 51,726 hours, 20,600 cycles
- Engine: Cfmint
- Engine time: 51,726 hours, 20,600 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hpc
- Condition: Fod
- Location: Engine
- Part time: 51,726 hours, 20,600 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT GMMX LFPG ACARS REPORTED VIB N2 EXEEDENCE MAX VALUE 4.3 . ON GROUND FIM 71 05 TASK 808 HAS BEEN PERFORMED.HPC & HPT BOROSCOPE INPECTION PERFORMED NIL. DURING VIBRATION SURVEY TEST 7 AMM 71 00 00 700 814 F00, VIB N2 REACHED 4.4 AT 72% N2. ENGINE REMOVED AND SENT TO SHOP UNDER WARRANTY (123 CYCLES SINCE LAST SV)
